Gaviscon Double Action Liquid Mint Flavour 150ml

Gaviscon Double Action Liquid Mint Flavour 150ml
RM 32.90
RM32.90/each

Product Description

Features

Fast relief, Heartburn & indigestion, Works in two ways

Product Marketing

Gaviscon Double Action Liquid brings relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways:
1) Neutralising excess stomach acid to relieve pain and discomfort.
2) Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.

What is this product?
Each 10ml of oral suspension contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients. It also contains methyl parahydroxybenzoate 40mg and propyl parahydroxybenzoate 6mg as preservatives. This product is sugar free and gluten-free. You can take this product if you are pregnant or breast feeding.

Ingredients

Free From : Gluten

Preparation and Storage

Preparation and Usage

Dosage: For oral use. Shake well before use.
Adults and children over 12 years: Take 10-20ml (Two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day.
Children under 12 years: Not to be given unless recommended by your doctor.

Before taking this product.
Each 20ml dose contains 11.06mmol sodium and 6.5mmol calcium.

Storage

Do not store above 30°C. Do not refrigerate or freeze.
Use within 6 months of opening.

Name and Address

Manufacturers Address

Reckitt Benckiser Healthcare (UK) Ltd.,
Hull,
HU8 7DS.

RB (Health) Malaysia Sdn Bhd (1297081-V),
Level 17, Menara One Sentrum,
No. 201, Jalan Tun Sambanthan,
50470 Kuala Lumpur,
Malaysia.

Return To

RB (Health) Malaysia Sdn Bhd (1297081-V),
Level 17, Menara One Sentrum,
No. 201, Jalan Tun Sambanthan,
50470 Kuala Lumpur,
Malaysia.
Careline number: 1800-888-889

Packaging

Numeric Size

Numeric Size - 150

Unit (specific)

Unit (specific) - Millilitres

Average Measure

Average Measure (e)

Safety Information

If you have been advised a diet restricted in any of these please ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed). Consult your doctor if you experience these or any other side effects.
After taking this product: If symptoms persist after 7 days consult your doctor. If you take too much of this product you may feel bloated. Please consult your doctor or pharmacist. Do not use this medicine after the expiry date (EXP: month/year) shown. Keep out of the reach and sight of children.

Check that the cap seal is unbroken before first taking this product.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2021

Trolley

Products you add to your basket will appear here